Hokkaido Mathematical Journal

Congruence classes of minimal ruled real hypersurfaces in a nonflat complex space form

Toshiaki ADACHI, Tuya BAO, and Sadahiro MAEDA

Full-text: Open access

Abstract

In this paper we study congruency of minimal ruled real hypersurfaces in a nonflat complex space form with respect to the action of its isometry group. We show that those in a complex hyperbolic space are classified into 3 classes and show that those in a complex projective space are congruent to each other hence form just one class.

Article information

Source
Hokkaido Math. J., Volume 43, Number 1 (2014), 137-150.

Dates
First available in Project Euclid: 20 February 2014

Permanent link to this document
https://projecteuclid.org/euclid.hokmj/1392906097

Digital Object Identifier
doi:10.14492/hokmj/1392906097

Mathematical Reviews number (MathSciNet)
MR3178483

Zentralblatt MATH identifier
1288.53045

Subjects
Primary: 53B25: Local submanifolds [See also 53C40]
Secondary: 53C40: Global submanifolds [See also 53B25]

Keywords
Minimal ruled real hypersurfaces complex space forms circles

Citation

ADACHI, Toshiaki; BAO, Tuya; MAEDA, Sadahiro. Congruence classes of minimal ruled real hypersurfaces in a nonflat complex space form. Hokkaido Math. J. 43 (2014), no. 1, 137--150. doi:10.14492/hokmj/1392906097. https://projecteuclid.org/euclid.hokmj/1392906097


Export citation